The Annals of Mathematical Statistics

Extension of a Result of Seneta for the Super-Critical Galton-Watson Process

C. C. Heyde

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 739-742.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697127

Digital Object Identifier
doi:10.1214/aoms/1177697127

Mathematical Reviews number (MathSciNet)
MR254929

Zentralblatt MATH identifier
0195.19201

JSTOR
links.jstor.org

Citation

Heyde, C. C. Extension of a Result of Seneta for the Super-Critical Galton-Watson Process. Ann. Math. Statist. 41 (1970), no. 2, 739--742. doi:10.1214/aoms/1177697127. https://projecteuclid.org/euclid.aoms/1177697127


Export citation